# SDR IXXA06SMN209S

- Difficulty date: June 30, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 80,233 hours, 21,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND WING FLAP PANEL UPPER SKIN DENTED AT STATION XF 364.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 5794 DATED 10-01-02. REMOVED DAMAGED PANEL SKIN IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21. FABRICATED NEW PANEL SKIN, AND DOUBLER IAW DC8 SRM 57-7-1 FIG 4 TR NUMBER 5794 ITEM A, AND Q. BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA, AND NEW PANEL SKIN INTERNAL PART IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED NEW SKIN IAW DC8 SRM 51-1-21.
